Global existence of solutions for a nonlinearly perturbed Keller-Segel system in Rdbl;2

Masaki Kurokiba, Takayoshi Ogawa, Futoshi Takahashi

Research output: Contribution to journalArticlepeer-review

Abstract

We show the global existence of small solution to the perturbed Keller-Segel system of simplified version. Our system has a perturbed nonlinear term of worse sign, therefore the existence and uniqueness of solution is not really obvious. The local existence theorem is obtained by a variational observation for the elliptic part.

Original languageEnglish
Pages (from-to)840-867
Number of pages28
JournalZeitschrift fur Angewandte Mathematik und Physik
Volume60
Issue number5
DOIs
Publication statusPublished - 2009 Sep 1

Keywords

  • Chemotaxis
  • Perturbed Keller-Segel system
  • Variational method

ASJC Scopus subject areas

  • Mathematics(all)
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global existence of solutions for a nonlinearly perturbed Keller-Segel system in Rdbl;<sup>2</sup>'. Together they form a unique fingerprint.

Cite this